# SDR SWAA2020033121041

- Difficulty date: March 3, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; BKHD STANTION LOWER (LEEK) ANGLE CORRODED AT STA 847+18'LBL 11 WL 156 / REMOVED AND REPLACED AFT CARGO BULKHEAD STANTION LOWER LEEK ANGLE STA 847+18' LBL 11WL 156 IAW SRM 51-40-02-0G-0. DWG 149A8102 ID: 0002 REV B A79741
